MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC TRAPLINER; CATHETER

VASCULAR SOLUTIONS, LLC TRAPLINER; CATHETER
Model Number 5566
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has been returned, but not yet fully evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Physician accessed femoral artery.The trapliner became detached at the balloon during a pci procedure.Device was removed in its entirety; snared cable and removed.No delay reported, also, no complications reported.It's reported as no medical intervention required.
 
Additional Manufacturer Narrative
One unit model 5566 trapliner catheter was returned to vsi for evaluation.The device was examined and was found to be separated at the hypotube ribbon weld; a bend was observed at the breakage point of the device.A manufacturing record review was completed and zero related nonconformances were found.A returned product evaluation was also completed; the trapliner was examined and found to be separated.The breakage, however, was found to be distal of the balloon at the hypotube ribbon weld, not at the balloon as stated in the complaint.A bend was observed at the breakage point, supporting that the breakage was likely caused by a bend to the pushrod of the device.

Brand Name
TRAPLINER
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key8091235
Report Number2134812-2018-00087
Device Sequence Number1437766
Product Code DQY
UDI-Device IdentifierM20655660
UDI-PublicM20655660
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K161901
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2019
Device Model Number5566
Device Lot Number612698
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2018
Initial Date Received by Manufacturer 10/22/2018
Supplement Date Received by Manufacturer10/22/2018
Initial Report FDA Received Date11/20/2018
Supplement Report FDA Received Date01/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;